# SDR SWAA2022020150527

- Difficulty date: October 3, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 48,844 hours, 28,517 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER TRAILING EDGE; INBOARD OF #3 FLAP TRACK WAFFLE BOARD CRACKED AT FASTENER. / REMOVED AND REPLACED -3 WIGGLE PLATE ON LH WING LOWER TRAILING EDGE INBOARD OF #3 FLAP TRACK PER DWG 115A2001 REV A AND SRM 51-40-02-0G-0.
